NR293 pharmacology proctored exam 3
Client Name: Lilly Bowers Age: 36 years Medical History: Depression, asthma Current Medications: Albuterol Selective serotonin reuptake inhibitor (SSRI) Allergies: No known Nursing Note: Client presents to the clinic for a sick visit Client reports feeling flu-like symptoms with dizziness, nausea and vertigo, Reports has not been sleeping well at night and feels irritable Client states they have not used albuterol in over a month and stopped taking their SSRI because overall they have been feeling happy! Vital signs within normal limits. Review the electronic health record. The nurse is assessing the client. What is the most likely cause of the client's symptoms?
Sign in to reveal the correct answer & rationale
A free account unlocks answers for the preview questions in every exam. A pass unlocks all of them.
Your Progress
Correct0
Incorrect0
Skipped0
Accuracy0%